Alert archive / Kentucky / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 13, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jan 11, 2020, 11:22 AM EST for Shelby County, Spencer County, Kentucky. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 11, 2020, 11:22 AM EST (16:22 UTC)
- Expired
- Jan 11, 2020, 11:45 AM EST
- In force
- 23 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Shelby County, KY, Spencer County, KY
The radar
The Louisville radar (KLVX), 74 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 11, 9:36 AM EST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1025 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 776 m²/s²
- 0-3 km storm-relative helicity
- 952 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
991
WUUS53 KLMK 111622
SVRLMK
KYC211-215-111700-
/O.NEW.KLMK.SV.W.0013.200111T1622Z-200111T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
1122 AM EST Sat Jan 11 2020
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
North central Spencer County in central Kentucky...
Central Shelby County in central Kentucky...
* Until noon EST.
* At 1122 AM EST, a severe thunderstorm was located near
Taylorsville, moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Shelbyville, Taylorsville, Yoder, Mulberry, Southville, Rivals, Elk
Creek, Olive Branch, Veachland and Old Christianburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3816 8500 3815 8501 3802 8539 3812 8540
3834 8511 3834 8510
TIME...MOT...LOC 1622Z 235DEG 54KT 3810 8535
HAIL...<.75IN
WIND...60MPH
$$
TWF2 follow-up statements
346
WWUS53 KLMK 111635
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1135 AM EST Sat Jan 11 2020
KYC215-111644-
/O.CAN.KLMK.SV.W.0013.000000T0000Z-200111T1700Z/
Spencer KY-
1135 AM EST Sat Jan 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SPENCER COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled. No
severe weather reports have been received at this time.
A Severe Thunderstorm Watch remains in effect until 500 PM EST for
central Kentucky.
LAT...LON 3821 8503 3814 8518 3827 8520 3834 8510
TIME...MOT...LOC 1634Z 232DEG 56KT 3824 8515
$$
KYC211-111700-
/O.CON.KLMK.SV.W.0013.000000T0000Z-200111T1700Z/
Shelby KY-
1135 AM EST Sat Jan 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EST FOR
NORTHEASTERN SHELBY COUNTY...
At 1134 AM EST, a severe thunderstorm was located near Shelbyville,
moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hooper, Mulberry, Clay Village, Old Christianburg, Cropper and
Bagdad.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3821 8503 3814 8518 3827 8520 3834 8510
TIME...MOT...LOC 1634Z 232DEG 56KT 3824 8515
HAIL...<.75IN
WIND...60MPH
$$
TWF706
WWUS53 KLMK 111645
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1145 AM EST Sat Jan 11 2020
KYC211-111655-
/O.CAN.KLMK.SV.W.0013.000000T0000Z-200111T1700Z/
Shelby KY-
1145 AM EST Sat Jan 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHELBY COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened slightly and has
exited the warned area. Therefore, the warning has been cancelled.
No reports of wind damage have been received at this time.
LAT...LON 3821 8503 3814 8518 3827 8520 3834 8510
TIME...MOT...LOC 1642Z 235DEG 54KT 3834 8498
$$
TWFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 10:10 AM EST, 1 hour 12 minutes earlier.
Area forecast discussion, Jan 11, 10:10 AM EST, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1010 AM EST Sat Jan 11 2020
.Forecast Update...
Issued at 1005 AM EST Sat Jan 11 2020
A Severe Thunderstorm Watch has been issued for portions of southern
Indiana and central Kentucky through 5 PM EST/ 4 PM CST. The Tornado
Watch also remains in effect for portions of western Kentucky until
1 PM CST. The strong line of thunderstorms is now pushing quickly
into south-central IN/central KY, moving northeast at around 55 mph.
Damaging winds will continue to be the main threat, with a brief
tornado possible. Wind gusts of 40-50 mph are being seen across the
area, with isolated higher gusts to 60 mph.
Issued at 825 AM EST Sat Jan 11 2020
A Tornado Watch has been issued for portions of western Kentucky
through 1 PM CST. A strong line of thunderstorms is moving eastward
across western Kentucky, nearing the western edge of our CWA. While
instability remains weak(< 100 J/kg), wind shear values remain very
strong with 0-3 km bulk shear around 60 kts. Damaging winds will be
the primary threat, but we have already seen instances of bowing
segments in the line to our west, and with the strong wind shear,
would not take much to get brief, isolated tornadoes out of this
line.
&&
.Short Term...(Today and tonight)
Issued at 330 AM EST Sat Jan 11 2020
Current radar imagery shows relatively quiet conditions across the
region with the exception of a few scattered showers. However, as we
approach daybreak, a squall line of showers/storms associated with
the advancing cold front extending from eastern Michigan to Louisiana
will slowly begin encroaching upon the Ohio Valley. At this time,
most CAMs agree that the squall line will begin affecting the region
by mid morning, with the heaviest rains expected to fall during the
afternoon hours. Given the recent rains and saturated soils,
flooding will likely become an issue throughout the day, especially
in southern IN, with localized flooding possible in KY.
In regards to severe weather, model guidance continues to support a
low threat considering the limited instability along with 0-3km
shear vectors oriented parallel to the squall line throughout the
event. However, given the magnitude of the shear vectors, it would
only take a slight deflection in orientation to cause bowing
segments to the line, which could result in damaging winds and
perhaps a few brief spin up tornadoes. Regardless, expect to see
ample forcing across the region today, considering that we will be
situated in the right entrance region of a notable upper level jet,
coupled with the fact that an impressive 70-80kt low level jet will
be directly overhead. As a result, gusty southerly winds up to 40
mph will be possible for much of the day, allowing for WAA to
elevate afternoon highs into the upper 60s to low 70s.
.Long Term...(Sunday through Friday)
Issued at 255 AM EST Sat Jan 11 2020
Active short-term pattern will take a break Sunday, with high
pressure building over the region. We may still deal with low cloud
cover, as time sections keep low-level saturation across the region.
That break in precip should last Monday as well, but a few SREF
members are pulling up moisture from the Appalachians. GEFS keeps
Monday dry and most other deterministic models are dry, so will
continue practice of the last few nights and lower blended model
guidance for Monday.
Monday night, we start getting back into an active pattern
again...with some shortwave energy moving through a southwest flow
aloft over KY should work with a trough moving into the Midwest to
pull moisture into the region from the south. In response, most of
those deterministic models pull rain back into the region...but
differ on just how far north that precip gets. Similar to Monday,
will lower pops but only in the north, essentially making a tighter
gradient across the I-64 corridor.
Wednesday, a stronger shortwave moving through the Midwest should
work with this moisture to create better rain chances areawide, and
finally allow some colder air to get in here for the end of the work
week. Friday, yet another area of energy will help to pull the
midweek front back northward, with some overrunning precip possible
during the day. Confidence in precip type is a little low, so didn't
make too many changes from what the blended guidance gave here.
&&
.Aviation...(12Z TAF Issuance)
Issued at 615 AM EST Sat Jan 11 2020
Expect rain chances to ramp up shortly after daybreak as a cold
front and associated squall line continue to push eastward toward
the region. Cigs and vsbys are forecast to gradually lower to MVFR
levels as the line traverses the region from west to east. All TAF
sites will likely drop below fuel- alternate during the heaviest
showers/storms. HNB could even drop to IFR levels briefly during
that time.
Aside from persistent showers today, expect gusty southerly winds to
prevail, as an impressive 70-80kt LLJ moves directly overhead the
region. Sustained winds will likely range between 18-25 mph with
gusts up to 45 mph. LLWS will also affect all TAF sites today, given
the strength of the aforementioned LLJ. Dry conditions are forecast
to return late tonight in the wake of the exiting cold front,
however, low cigs will likely linger throughout the remainder of the
TAF period.
&&
.Hydrology...
Issued at 300 AM EST Sat Jan 11 2020
Heaviest storm total rainfall through tonight still looks to run
west of the I-65 corridor. The heaviest rain rates in that corridor
look to be as the squall line west of the region moves into our
region later this morning and gets into the I-65 corridor by early
afternoon. Flash flood guidance has lowered after Friday's rains.
The average across Dubois county is 0.70"/1-hour to cause flash
flooding. Guidance is a little higher across the rest of the Flash
Flood Watch area. Excellent water vapor transport into that area
over the next several hours will continue to mean efficient rain
producers, so look for a good potential for flash flood warnings
over that period.
At this point, the river basins most at risk for flooding would be
the Blue and Muscatatuck in southern IN along with a lesser threat
on the Green River west of I-65.
&&
.Climate...
Issued at 315 AM EST Sat Jan 11 2020
With gusty south winds today, several temperature
records are at risk of being broken...even despite rain in the area.
Here are the records for the main climate sites, along with our
forecast:
Warm Maximum Temperature for 1/11
Station Forecast High Record High
================================================
Louisville 71 69/1890
Lexington 71 66/2018 (and other years)
Bowling Green 70 70/2013
Also...low temperatures so far this morning were well above warm
minimum records for this date. However, with a cold front crossing
the region today, we expect temperatures to drop below those records
by Midnight tonight.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 7 PM EST /6 PM CST/ this evening for
INZ076>079-083-084-089.
Wind Advisory until midnight EST /11 PM CST/ tonight for
INZ076>079-083-084-089>092.
KY...Flash Flood Watch until 6 PM CST this evening for KYZ023.
Wind Advisory until midnight EST /11 PM CST/ tonight for
KYZ023>043-045>049-053>057-061>067-070>078-081-082.
&&
Update...JML
Short Term...SSC
Long Term...RJS
Aviation...SSC
Hydrology...RJS
Climate...RJSHazardous weather outlook, Jan 11, 10:55 AM EST, 27 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 1055 AM EST Sat Jan 11 2020 INZ090>092-KYZ024-025-027>043-045>049-053>057-062>067-074>078-081- 082-121600- Harrison-Floyd-Clark-Breckinridge-Meade-Grayson-Hardin-Bullitt- Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-Scott-Spencer- Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson-Washington-Mercer- Jessamine-Larue-Marion-Boyle-Garrard-Madison-Edmonson-Hart-Green- Taylor-Casey-Lincoln-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland- Clinton- Including the cities of Corydon, New Albany, Jeffersonville, Hardinsburg, Brandenburg, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1055 AM EST Sat Jan 11 2020 /955 AM CST Sat Jan 11 2020/ ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST /11 PM CST/ TONIGHT... ...SEVERE THUNDERSTORM WATCH 14 IN EFFECT UNTIL 5 PM EST /4 PM CST/ THIS AFTERNOON... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Strong to locally damaging winds are possible Saturday, with 40 to 50 mph gusts even outside of thunderstorms. A line of heavy showers and a few thunderstorms will move through the Ohio Valley Saturday afternoon, producing briefly torrential rainfall that could lead to localized flash flooding. Locally damaging winds are also possible, and brief spin-up tornadoes cannot be ruled out, mainly over south central Kentucky. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should report any wind damage and peak wind gusts as well as any flooded roadways on Saturday. INZ077>079-121600- Washington-Scott-Jefferson- Including the cities of Salem, Scottsburg, and Madison 1055 AM EST Sat Jan 11 2020 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM EST THIS EVENING... ...SEVERE THUNDERSTORM WATCH 14 IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Strong to locally damaging winds are possible Saturday, with 40 to 50 mph gusts even outside of thunderstorms. A line of heavy showers and a few thunderstorms will move through the Ohio Valley Saturday afternoon, producing briefly torrential rainfall that could lead to localized flash flooding. Locally damaging winds are also possible, and brief spin-up tornadoes cannot be ruled out, mainly over south central Kentucky. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should report any wind damage and peak wind gusts as well as any flooded roadways on Saturday. INZ076-083-084-089-KYZ023-121600- Orange-Dubois-Crawford-Perry-Hancock- Including the cities of Paoli, Jasper, English, Tell City, Lewisport, and Hawesville 1055 AM EST Sat Jan 11 2020 /955 AM CST Sat Jan 11 2020/ ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST /11 PM CST/ TONIGHT... ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Strong to locally damaging winds are possible Saturday, with 40 to 50 mph gusts even outside of thunderstorms. A line of heavy showers and a few thunderstorms will move through the Ohio Valley Saturday afternoon, producing briefly torrential rainfall that could lead to localized flash flooding. Locally damaging winds are also possible, and brief spin-up tornadoes cannot be ruled out, mainly over south central Kentucky. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should report any wind damage and peak wind gusts as well as any flooded roadways on Saturday. KYZ026-061-070-121600- Ohio-Butler-Logan- Including the cities of Hartford, Morgantown, and Russellville 955 AM CST Sat Jan 11 2020 ...WIND ADVISORY IN EFFECT UNTIL 11 PM CST THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Strong to locally damaging winds are possible today, with 40 to 50 mph gusts even outside of thunderstorms. A line of heavy showers and a few thunderstorms will move through the Ohio Valley Saturday afternoon, producing briefly torrential rainfall that could lead to localized flash flooding. Locally damaging winds are also possible, and brief spin-up tornadoes cannot be ruled out, mainly over south central Kentucky. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should report any wind damage and peak wind gusts as well as any flooded roadways on Saturday. KYZ071>073-121600- Warren-Simpson-Allen- Including the cities of Bowling Green, Franklin, Providence, and Scottsville 955 AM CST Sat Jan 11 2020 ...WIND ADVISORY IN EFFECT UNTIL 11 PM CST THIS EVENING... ...TORNADO WATCH 12 IN EFFECT UNTIL 1 PM CST THIS AFTERNOON... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Strong to locally damaging winds are possible today, with 40 to 50 mph gusts even outside of thunderstorms. A line of heavy showers and a few thunderstorms will move through the Ohio Valley Saturday afternoon, producing briefly torrential rainfall that could lead to localized flash flooding. Locally damaging winds are also possible, and brief spin-up tornadoes cannot be ruled out, mainly over south central Kentucky. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should report any wind damage and peak wind gusts as well as any flooded roadways on Saturday. JML
In the hours before
Local storm report, Jan 11, 10:31 AM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1031 AM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM NON-TSTM WND DMG 3 SW WELCHS CREEK 37.32N 86.60W
01/11/2020 BUTLER KY EMERGENCY MNGR
EM REPORTED DEAD TREE FELL ON VEHICLE AROUND
6:30 AM CST NEAR 7100 CANEYVILLE RD IN
BUTLER COUNTY. NO INJURIES.
&&
CJPLocal storm report, Jan 11, 10:45 AM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1045 AM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 AM NON-TSTM WND DMG CAMPBELLSVILLE 37.35N 85.35W
01/11/2020 TAYLOR KY EMERGENCY MNGR
EM REPORTED DAMAGE NEAR HIGH STREET AND
NORTH CENTRAL AVENUE IN CAMPBELLSVILLE.
REPORT INDICATED TREE, POWER POLE, AND POWER
LINES DOWN. TIME ESTIMATED.
&&
CJPLocal storm report, Jan 11, 10:55 AM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1055 AM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 AM TSTM WND GST 4 NW OKOLONA 38.18N 85.74W
01/11/2020 M52 MPH JEFFERSON KY ASOS
LOUISVILLE INTERNATIONAL AIRPORT
THUNDERSTORM WIND GUST OF 52 MPH.
&&
CJPLocal storm report, Jan 11, 11:02 AM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1102 AM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM NON-TSTM WND GST 6 NNW SPEARS 37.95N 84.50W
01/11/2020 M53 MPH FAYETTE KY MESONET
&&
CJPLocal storm report, Jan 11, 11:09 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1109 AM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 AM NON-TSTM WND GST 6 W LEXINGTON 38.04N 84.60W
01/11/2020 M55 MPH FAYETTE KY ASOS
WIND GUST OF 55 MPH AT LEXINGTON BLUEGRASS
AIRPORT.
&&
CJPLocal storm report, Jan 11, 11:13 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1113 AM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM TSTM WND DMG 1 WSW SAINT MATTHEWS 38.25N 85.65W
01/11/2020 JEFFERSON KY EMERGENCY MNGR
EM REPORTED TREE FALLEN, TRAPPING TWO PEOPLE
IN ST. MATTHEWS. EXACT LOCATION UNKNOWN.
ESTIMATED WIND GUSTS OF 50 MPH.
&&
CJPThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 8:57 AM EST | Severe Thunderstorm Warning | LMK | Butler, Logan, Ohio | 33 min |
| Jan 11, 9:34 AM EST | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 26 min |
| Jan 11, 9:43 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 32 min |
| Jan 11, 9:52 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 23 min |
| Jan 11, 9:59 AM EST | Severe Thunderstorm Warning | LMK | Logan, Warren | 31 min |
| Jan 11, 10:07 AM EST | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 23 min |
| Jan 11, 10:17 AM EST | Severe Thunderstorm Warning | LMK | Edmonson, Grayson, Hart | 28 min |
| Jan 11, 10:42 AM EST | Severe Thunderstorm Warning | LMK | Hardin, Larue | 33 min |
| Jan 11, 11:17 AM EST | Severe Thunderstorm Warning | LMK | Allen, Barren, Hart | 28 min |
| Jan 11, 11:19 AM EST | Areal Flood Advisory | LMK | Bullitt, Jefferson, Spencer | 3 hr |
| Jan 11, 11:34 AM EST | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Metcalfe, Taylor | 26 min |
| Jan 11, 11:56 AM EST | Severe Thunderstorm Warning | LMK | Larue, Marion, Nelson, Taylor, Washington | 34 min |
| Jan 11, 12:30 PM EST | Severe Thunderstorm Warning | LMK | Clinton, Cumberland | 30 min |
| Jan 11, 1:05 PM EST | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Nicholas, Scott | 25 min |
| Jan 11, 1:06 PM EST | Severe Thunderstorm Warning | LMK | Boyle, Clark, Garrard, Jessamine, Lincoln, Madison | 39 min |
| Jan 11, 1:26 PM EST | Severe Thunderstorm Warning | LMK | Clark, Fayette, Madison | 34 min |
| Jan 11, 1:35 PM EST | Areal Flood Advisory | LMK | Simpson, Warren | 4 hr |
| Jan 11, 1:45 PM EST | Severe Thunderstorm Warning | LMK | Clark | 15 min |
| Jan 11, 3:40 PM EST | Areal Flood Advisory | LMK | Allen, Barren, Metcalfe, Monroe, Simpson, Warren | 3 hr |
| Jan 11, 5:01 PM EST | Areal Flood Advisory | LMK | Clinton, Cumberland, Metcalfe, Monroe | 3 hr |
| Jan 11, 6:50 PM EST | Special Weather Statement | LMK | Allen, Barren, Simpson, Warren | 40 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.